alexa Multiple Drug Induced Hypersensitivity Syndrome Reactions in a Patient with Drugs that Have Known HLA Associations for Reactions
ISSN: 2327-5146

General Medicine: Open Access
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific Societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ Readers

This Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)

Case Report

Multiple Drug Induced Hypersensitivity Syndrome Reactions in a Patient with Drugs that Have Known HLA Associations for Reactions

Khan S1*, Bhartia S2 and Roy S1
1Department of Allergy & Immunology, Apollo Gleneagles Hospital, Kolkata, West Bengal, India
2Department of Haematology & Bone Marrow Transplantation, Apollo Gleneagles Hospital, Kolkata, West Bengal, India
Corresponding Author : Sujoy Khan
Consultant Immunologist
Apollo Gleneagles Hospital
58, Canal Circular Road
Kolkata, West Bengal, India
Tel: +91 (0) 33 2320 2122
Fax: +91 (0) 22 2320 5218
E-mail: [email protected]
Received January 04, 2014; Accepted February 27, 2014; Published March 15, 2014
Citation: Khan S, Bhartia S, Roy S (2014) Multiple Drug Induced Hypersensitivity Syndrome Reactions in a Patient with Drugs that Have Known HLA Associations for Reactions. Gen Med (Los Angel) 2:133. doi: 10.4172/2327-5146.1000133
Copyright: © 2014 Khan S, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Related article at
DownloadPubmed DownloadScholar Google

Abstract

We report a rare case of a patient with chronic myeloid leukaemia (CML) who had severe drug hypersensitivity reactions with not only allopurinol and imatinib therapies for the CML, but also to a non-steroidal anti-inflammatory drug and an antibiotic. Each of the drugs (allopurinol and imatinib) when used alone, and in combination, had caused various combinations of fever (hyperpyrexia), rash and/or generalized edema. The patient had the HLA-B*58 haplotype that is associated with allopurinol induced Steven-Johnson syndrome. However, in our case, imatinib alone also caused a similar reaction. We discuss the other ‘at-risk’ HLA alleles and known drug reactions and that our patient was unfortunate to have all of these HLA alleles. Further studies are required to confirm whether the HLA-B*58 haplotype is a risk factor for imatinib induced adverse cutaneous drug reactions.

Keywords

Share This Page

Additional Info

Loading
Loading Please wait..
 
Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

Agri & Aquaculture Journals

Dr. Krish

[email protected]

1-702-714-7001Extn: 9040

Biochemistry Journals

Datta A

[email protected]

1-702-714-7001Extn: 9037

Business & Management Journals

Ronald

[email protected]

1-702-714-7001Extn: 9042

Chemistry Journals

Gabriel Shaw

[email protected]

1-702-714-7001Extn: 9040

Clinical Journals

Datta A

[email protected]

1-702-714-7001Extn: 9037

Engineering Journals

James Franklin

[email protected]

1-702-714-7001Extn: 9042

Food & Nutrition Journals

Katie Wilson

[email protected]

1-702-714-7001Extn: 9042

General Science

Andrea Jason

[email protected]

1-702-714-7001Extn: 9043

Genetics & Molecular Biology Journals

Anna Melissa

[email protected]

1-702-714-7001Extn: 9006

Immunology & Microbiology Journals

David Gorantl

[email protected]

1-702-714-7001Extn: 9014

Materials Science Journals

Rachle Green

[email protected]

1-702-714-7001Extn: 9039

Nursing & Health Care Journals

Stephanie Skinner

[email protected]

1-702-714-7001Extn: 9039

Medical Journals

Nimmi Anna

[email protected]

1-702-714-7001Extn: 9038

Neuroscience & Psychology Journals

Nathan T

[email protected]

1-702-714-7001Extn: 9041

Pharmaceutical Sciences Journals

Ann Jose

[email protected]

1-702-714-7001Extn: 9007

Social & Political Science Journals

Steve Harry

[email protected]

1-702-714-7001Extn: 9042

 
© 2008- 2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords